Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 681383, 6 pages
http://dx.doi.org/10.1155/2013/681383
Research Article

Further Results on the Traveling Wave Solutions for an Integrable Equation

Department of Mathematics, South China University of Technology, Guangzhou 510640, China

Received 19 December 2012; Accepted 8 February 2013

Academic Editor: Jong Hae Kim

Copyright © 2013 Chaohong Pan and Zhengrong Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chaohong Pan and Zhengrong Liu, “Further Results on the Traveling Wave Solutions for an Integrable Equation,” Journal of Applied Mathematics, vol. 2013, Article ID 681383, 6 pages, 2013. https://doi.org/10.1155/2013/681383.